EconPapers    
Economics at your fingertips  
 

On a denseness result for quasi-infinitely divisible distributions

Merve Kutlu

Statistics & Probability Letters, 2021, vol. 176, issue C

Abstract: A probability distribution μ on Rd is quasi-infinitely divisible if its characteristic function has the representation μ̂=μ1̂∕μ2̂ with infinitely divisible distributions μ1 and μ2. In Lindner et al. (2018, Thm. 4.1) it was shown that the class of quasi-infinitely divisible distributions on R is dense in the class of distributions on R with respect to weak convergence. In this paper, we show that the class of quasi-infinitely divisible distributions on Rd is not dense in the class of distributions on Rd with respect to weak convergence if d≥2.

Keywords: Denseness; Quasi-infinitely divisibility; Zeros of characteristic functions (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715221001012
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221001012

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109139

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221001012